# SDR 2013F00059

- Difficulty date: February 6, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 38,435 hours, 36,968 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGERS AND F/A HAVE REPORTED A LOUD SQUEAL IN THE AFT PORTION OF THE ACFT.
